# SDR ASMF20190613010

- Difficulty date: May 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 52,831 hours, 26,567 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 02569
- Condition: Failed
- Location: Stab Trim
- Part time: 52,831 hours, 26,567 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE STAB TRIM WITHOUT MOVEMENT TO PERFORM THE ADJUSTMENT. MAINTENANCE PERSONNEL PERFORMED THE CIRCUIT BREAKERS RESET IAW AMM 27-41-00, CONTINUING THE FAILURE; THE BITE DFCS WAS PERFORMED IAW  FIM 22-11 TASK 801, SHOWING THE FAILURE CODE 22-11173 AND THE ENERGY SYSTEM WAS RESEATED IAW AMM 24-00-00 AND AMM 27-41-00, NO CONFIRMING FAILURE. AT MEX, AS A PRECAUTIONARY ACTION, THE STABILIZER TRIM MOTOR WAS REPLACED IAW AMM TASK 27-41-71-000-801 AND STABILIZER TRIM MOTOR TEST WAS PERFORMED IAW AMM 27-41-71-700-801, TESTED CORRECT.
